MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE GS

INOGEN, INC INOGEN ONE GS
Model Number GS-100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow-up communication with the patient and spouse are being conducted to confirm the event details and provide support.
 
Event or Problem Description
The patient experienced a critical event involving a home oxygen concentrator.The device reportedly stopped producing oxygen, prompting the patient's spouse to contact emergency medical services.The patient, who relies on continuous oxygen therapy due to chronic copd and other medical conditions, was transported to the emergency room with critically low oxygen levels.Upon arrival, her oxygen saturation was recorded at zero, leading to hospital admission.The spouse reported that the device could not function beyond level 2, particularly during nighttime usage at levels 2-3.Although audible alarms were noted, there were no visual alerts at the time of the incident.The patient utilized an alternative oxygen supply during the device malfunction.A replacement unit was dispatched within three days, though the patient remains hospitalized.

Brand Name
INOGEN ONE GS
Common Device Name
INOGEN ONE GS
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN,INC
600 shiloh
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688899
Report Number3004672275-2024-00113
Device Sequence Number15779926
Product Code CAW
UDI-Device Identifier00817131020131
UDI-Public(01)00817131020131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown